Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

After using diane35 axcessive hair on face

hi im female 30yrs &married hieght 4.8 &w8 75kg ihave access hair on face i also treat by dr he gave me diane35 after use this i got axcessive hair & dark hair on my face &chin &the hair grows rapidly eg i use hot wax today next day the hair grow back plz tell me what i do im so upset plz plz give me best suggestion
Asked On : Wed, 6 Jul 2011
Answers:  3 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hello !
Dear I certainly would like to help but my dear the information required to select a remedy is not provided by you,
I would strongly insist you to find a good homoeopath around you and take his services , or you can mail me with all your symptoms,
You can depend on Homoeopathy
Take care have homoeopathic medicine,
Answered: Thu, 4 Aug 2011
I find this answer helpful
Homeopath Dr. Anshita Singh Rathore's  Response
Welcome to Healthcaremagic Forum

First the cause of hirsutism (excessive unwanted hair) has to be known. Certains investigations and tests like ultrasono of abdoment, FSH, LH, Prolactin and TSH levels are to checked for this.

Once the cause is known, treatment will be based on that, taking OC pills like this wil not help you.

You can take homeopathy safely for hormonal /endocrinal problems. Please get in touch with a homeopathic physician personally.
Answered: Mon, 1 Aug 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.
You should first get evaluated for any ovarian problem like PCOD .Hormonal imbalance can also cause excessive hair or hirsutism.
I advise you to visit your Gynecologist and get evaluated for PCOD.Treating this condition can show favorable results.
Instead of going for temporary methods like waxing , you should get treated for underlying disease.
Take care
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor